# SDR AALA2019121969004

- Difficulty date: December 15, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 33,427 hours, 13,452 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 2PB11T2
- Condition: Unreliable
- Location: Thrust Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAKE OFF ROLL, TO/GA WAS PUSHED AT 40% N1, THRUST LEVERS ADVANCED TO TAKEOFF POWER, BUT FLIGHT DIRECTORS DID NOT APPEAR UNTIL AIRBORNE BY SELECTING HEADING AND V NAV. MAINTENANCE REPLACED #2 THRUST LEVER TO/GA SWITCH AND OPS CHECKED GOOD IAW AMM 22-11-39.
